MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL AEV; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL AEV; VENTILATOR
Model Number 799-AEV1-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed an "power on self test failure - 1084" error message.Complainant indicated that the clinician bag mask ventilated to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Please reference medwatch report 1220908-2018-03482 for a similar event reported from the first device used on the same patient.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, extensive stress testing, functional testing and a full internal inspection without duplicating the report.The autocal valve was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
UNI-VENT MODEL AEV
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8119226
Report Number1220908-2018-03450
Device Sequence Number16558334
Product Code CBK
UDI-Device Identifier00847946020651
UDI-Public00847946020651
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-AEV1-01
Device Catalogue Number799-AEV1-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1